Jump to content

Support Intro


[lo...]

Recommended Posts

Introduction about myself

 

Following a traumatic operation 4 years ago I have suffered with a range or mental health issues, and been diagnosed with a mood and anxiety disorder. I have been taking diazepam on and off PRN when needed, up until about 6 months ago. Around Christmas/New Year time I had a particularly bad period, and my clinician advised to take the diazepam 2mg × 3 times a day preventatively to ensure the building up of anxiety didn't take place. This actually allowed me to get close to my life back, being back at work, playing sports, socialising etc which during my difficult periods I am unable to do.

 

Then last month my GP said that they would no longer prescribe it and I should taper down from 6mg to nothing in the space of 4 weeks. I have been 1 week without any, and I am back to being non functional with a variety of withdrawal symptoms.

 

I joined the forum for some help/advice going forward, as I feel that the tapering process was far too fast, but the GP doesn't seem interested and I feel I don't really have anyone to turn to or understand.

 

Any advice/support would be greatly appreciated.

Link to comment
Share on other sites

Hello longtermsuccess, welcome to BenzoBuddies,

 

I'm so very sorry that you were taken off this drug against your will after finally reaching a place of full functionality, the choice to take or discontinue this drug should have been yours to make.  Add that insult to a rapid taper and the injury done to you is twofold.

 

We understand what you're going through but recovery is possible so please don't despair.  It can take awhile to recover from this and the path isn't linear, we seem to get better, then worse, then better again until we're finally free from the symptoms caused by the withdrawal.

 

I'll provide some resources for you to review plus some links to help you navigate the forum but we're glad you're here.

 

Pamster

 

The Ashton Manual

 

Post-withdrawal Recovery Support

 

Cold Turkey, Detox & Rapid Withdrawal

 

Link to comment
Share on other sites

×
×
  • Create New...